Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The Stone-Čech compactification of an irreducibly connected space


Author: Glenn L. Pfeifer
Journal: Proc. Amer. Math. Soc. 20 (1969), 531-532
MSC: Primary 54.53
DOI: https://doi.org/10.1090/S0002-9939-1969-0235519-2
MathSciNet review: 0235519
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. M. Gehman, Concerning irreducibly connected sets and irreducible continua, Proc. Nat. Acad. Sci. U.S.A. 12 (1926), 544-547.
  • [2] M. Henriksen and J. R. Isbell, Local connectedness in the Stone-Čech compactification, Illinois J. Math. 1 (1957), 574-582. MR 0096195 (20:2688)
  • [3] D. D. Strebe, Irreducibly connected spaces, Duke Math. J. 20 (1953), 551-561. MR 0058196 (15:335d)
  • [4] -, Irreducible closed connexes, Duke Math. J. 22 (1955), 365-372. MR 0073158 (17:392c)
  • [5] A. D. Wallace, Monotone transformations, Duke Math. J. 9 (1942), 487-506. MR 0007488 (4:147d)
  • [6] -, Extensional invariance, Trans. Amer. Math. Soc. 70 (1951), 97-102. MR 0041421 (12:845d)
  • [7] R. L. Wilder, Concerning irreducibly connected sets and irreducible regular connexes, Amer. J. Math. 56 (1934), 547-557. MR 1507042

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.53

Retrieve articles in all journals with MSC: 54.53


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0235519-2
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society